# SDR MALA020323

- Difficulty date: May 14, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, O/B OF RBL 18 AT STA 272 FRAME ANGLE HAS CORROSION.  MAINTENANCE REMOVED CORROSION, FABRICATED ANGLE DOUBLER AND REQUIRED SHIMS FROM MATERIAL LOT 309801, AND INSTALLED ON STA 272 FRAME TOP AS REQUIRED IAW SRM CHAPTERS 51-70-40, AND 51-70-30.
